# SDR SWAA2023072481096

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,474 hours, 17,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE PARTIALLY CAME OUT OF PACK.<[01] REINSTALLED FWD ENTRY DOOR ESCAPE SLIDE IAW MT 725-61-06 AND EA 23-125-02254. AC OK FOR SERVICE;[02] REINSTALLED FRWARD ENTRY DOOR ESCAPE SLIDE IAW MT 725-61-06 EA 23-125-02254. AIRCRAFT OK FOR SERVICE
